# SDR SWIA2025042224

- Difficulty date: February 24, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL HAS MINOR CORROSION BETWEEN F.S. 409.00+96 AND F.S. 409.00+112.  (C-CHECK RO 04/21/2025)REPAIRED RH FLOOR SILL MINOR CORROSION BETWEEN FS 409.00 +96 AND FS 409.00+112 IAW MHIRJ REO 601R-53-31-1325 REV -- DATED 2025-03-12 COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337 NO WEIGHT CHANGE
